# SDR HEEA967515

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL3
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 5485020
- Condition: Defective
- Location: Auto Pilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPIRAL DISC SWITCH LEVER HAS EXCESSIVE PLAY.
